Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Dynamics and waves near multiple magnetic null points in reconnection diffusion region
Authors: Deng, X. H.; Zhou, M.; Li, S. Y.; Baumjohann, W.; Andre, M.; Cornilleau, N.; Santolík, O.; Pontin, D. I.; Rème, H.; Lucek, E.; Fazakerley, A. N.; Décréau, P.; Daly, P.; Nakamura, R.; Tang, R. X.; Hu, Y. H.; Pang, Y.; Büchner, J.; Zhao, H.; Vaivads, A.; Pickett, J. S.; Ng, C. S.; Lin, X.; Fu, S.; Yuan, Z. G.; Su, Z. W.; Wang, J. F.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Geophysical Research
Volume: 114
Sequence Number of Article: A07216
Document Type: Article
ID: 459632.0
Observation of reconnection pulses by Cluster and Double Star
Authors: Deng, X. H.; Tang, R. X.; Nakamura, R.; Baumjohann, W.; Zhang, T. L.; Daly, P. W.; Rème, H.; Carr, C. M.; Balogh, A.; Liu, Z. X.; Wang, J. F.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Annales Geophysicae
Volume: 23
Start Page: 2921
End Page: 2927
Document Type: Article
ID: 268209.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.